Alert archive / Maine / Wind Chill Warnings in 2007
Wind Chill Warning 4, NWS Gray, ME
NWS Gray, ME issued this wind chill warning at Mar 6, 2007, 1:53 PM EST for Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Mar 6, 2007, 3:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2007, 1:53 PM EST (18:53 UTC)
- In effect from
- Mar 6, 2007, 3:00 PM EST
- Expired
- Mar 7, 2007, 4:35 AM EST
- In force
- 14 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 104 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KGYX 061853 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 153 PM EST TUE MAR 6 2007 ...THE COMBINATION OF WIND AND COLD WILL CREATE DANGEROUSLY COLD WIND CHILLS ACROSS WESTERN MAINE AND MUCH OF NEW HAMPSHIRE THROUGH EARLY WEDNESDAY MORNING... .TEMPERATURES WILL FALL BELOW ZERO TONIGHT ACROSS THE REGION. WINDS WILL BE GUSTY THIS EVENING...BEFORE DIMINISHING LATER TONIGHT. WIND CHILL VALUES WILL FALL TO BETWEEN 20 AND 30 BELOW IN THE MOUNTAINS TONIGHT...WITH 10 TO 20 BELOW ELSEWHERE. IF YOU GO OUTSIDE TONIGHT AND EARLY WEDNESDAY...DRESS WARMLY. MEZ007>009-NHZ001>003-070400- /O.UPG.KGYX.WC.Y.0009.000000T0000Z-070306T2300Z/ /O.NEW.KGYX.WC.W.0004.070306T2000Z-070307T1200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...LITTLETON 153 PM EST TUE MAR 6 2007 ...WIND CHILL WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 7 AM WEDNESDAY. WIND CHILL VALUES WILL BE 30 BELOW OR LOWER THROUGH EARLY WEDNESDAY MORNING ACROSS THE MOUNTAINS OF MAINE AND MUCH OF NORTHERN NEW HAMPSHIRE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ012>014-018>028-NHZ004>010-013-014-070400- /O.NEW.KGYX.WC.Y.0010.070306T2000Z-070307T1200Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS... MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER... PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 153 PM EST TUE MAR 6 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM WEDNESDAY. WIND CHILL VALUES WILL BE 20 TO 29 BELOW ZERO THROUGH EARLY WEDNESDAY MORNING ACROSS SOUTHWEST MAINE AND MUCH OF SOUTHERN NEW HAMPSHIRE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
4 follow-up statements
000 WWUS41 KGYX 070129 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 829 PM EST TUE MAR 6 2007 ...DANGEROUSLY COLD WIND CHILLS CONTINUE ACROSS MAINE AND NEW HAMPSHIRE OVERNIGHT... .ARCTIC HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST OVERNIGHT. WHILE GUSTY WINDS WILL DIMINISH TO THE 10 TO 20 MPH OVERNIGHT... TEMPERATURES WILL CONTINUE TO DROP AS COLDER AIR BUILDS IN FROM THE NORTHWEST. ALL LOCATIONS SHOULD DROP BELOW ZERO TONIGHT...WITH SOME LOCATIONS REACHING 20...TO EVEN 30 BELOW...IN THE MOUNTAIN VALLEYS OF NEW HAMPSHIRE. THIS WILL RESULT IN BITTERLY COLD WIND CHILLS TONIGHT...OF 25 TO 35 BELOW IN THE MOUNTAINS...AND 15 TO 25 BELOW ELSEWHERE. IF YOU GO OUTSIDE TONIGHT AND EARLY WEDNESDAY...DRESS WARMLY. MEZ007>009-NHZ001>003-071200- /O.CON.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...LITTLETON 829 PM EST TUE MAR 6 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. WIND CHILL VALUES WILL BE 25 TO 35 BELOW OVERNIGHT ACROSS THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE. IF YOU MUST GO OUTSIDE OR TRAVEL...BE PREPARED...AND DRESS WARMLY. $$ MEZ012>014-018>028-NHZ004>010-013-014-071200- /O.CON.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS... MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER... PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 829 PM EST TUE MAR 6 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. WIND CHILL VALUES WILL BE BETWEEN 15 AND 25 BELOW OVERNIGHT ACROSS THE FOOTHILLS AND COASTAL REGIONS OF MAINE AND NEW HAMPSHIRE. IF YOU PLAN TO GO OUTSIDE OR TRAVEL...BE PREPARED...AND DRESS WARMLY. $$ APFFEL
000 WWUS41 KGYX 070755 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 255 AM EST WED MAR 7 2007 ...DANGEROUSLY COLD WIND CHILLS WILL CONTINUE ACROSS WESTERN AND SOUTHERN MAINE AND NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE THROUGH 7 AM TODAY .THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS COLD WIND CHILL VALUES THROUGH 7 AM TODAY. WIND CHILL VALUES AS COLD AS 30 BELOW ZERO CAN BE EXPECTED ACROSS THE MOUNTAINS OF WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. ELSEWHERE WIND CHILL VALUES AS COLD AS 25 BELOW ZERO CAN BE EXPECTED. THE WINDS WILL LET UP TODAY AND TEMPERATURES WILL CLIMB UNDER A WARMING MARCH SUN TO REDUCE THE WIND CHILL THREAT AFTER 7 AM. PEOPLE SHOULD DRESS WARMLY FOR THE MORNING COMMUTE TO WORK OR SCHOOL. MEZ007>009-NHZ001>003-071200- /O.CON.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...LITTLETON 255 AM EST WED MAR 7 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. WIND CHILL VALUES AS LOW AS 30 BELOW ZERO CAN BE EXPECTED EARLY THIS MORNING ACROSS THE MOUNTAINS OF WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. $$ MEZ012>014-018>028-NHZ004>010-013-014-071200- /O.CON.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS... MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER... PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 255 AM EST WED MAR 7 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. WIND CHILL VALUES AS LOW AS 25 BELOW ZERO CAN BE EXPECTED ACROSS CENTRAL AND SOUTHEAST NEW HAMPSHIRE AND SOUTHERN AND WESTERN MAINE FROM THE FOOTHILLS TO THE COAST THROUGH EARLY THIS MORNING. $$
000 WWUS41 KGYX 070757 CCA WSWGYX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GRAY ME 257 AM EST WED MAR 7 2007 ...DANGEROUSLY COLD WIND CHILLS WILL CONTINUE ACROSS WESTERN AND SOUTHERN MAINE AND NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE THROUGH 7 AM TODAY... .THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS COLD WIND CHILL VALUES THROUGH 7 AM TODAY. WIND CHILL VALUES AS COLD AS 30 BELOW ZERO CAN BE EXPECTED ACROSS THE MOUNTAINS OF WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. ELSEWHERE WIND CHILL VALUES AS COLD AS 25 BELOW ZERO CAN BE EXPECTED. THE WINDS WILL LET UP TODAY AND TEMPERATURES WILL CLIMB UNDER A WARMING MARCH SUN TO REDUCE THE WIND CHILL THREAT AFTER 7 AM. PEOPLE SHOULD DRESS WARMLY FOR THE MORNING COMMUTE TO WORK OR SCHOOL. MEZ007>009-NHZ001>003-071200- /O.CON.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...LITTLETON 257 AM EST WED MAR 7 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. WIND CHILL VALUES AS LOW AS 30 BELOW ZERO CAN BE EXPECTED EARLY THIS MORNING ACROSS THE MOUNTAINS OF WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. $$ MEZ012>014-018>028-NHZ004>010-013-014-071200- /O.CON.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS... MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER... PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 257 AM EST WED MAR 7 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. WIND CHILL VALUES AS LOW AS 25 BELOW ZERO CAN BE EXPECTED ACROSS CENTRAL AND SOUTHEAST NEW HAMPSHIRE AND SOUTHERN AND WESTERN MAINE FROM THE FOOTHILLS TO THE COAST THROUGH EARLY THIS MORNING. $$
000 WWUS41 KGYX 070935 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 435 AM EST WED MAR 7 2007 ...THE WIND CHILL ADVISORIES AND WARNINGS FOR SOUTHERN AND WESTERN MAINE AND NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE HAVE BEEN CANCELLED... .WINDS HAVE LET UP EARLY THIS MORNING AND NO LONGER ARE CONTRIBUTING TO CREATE DANGEROUSLY COLD WIND CHILLS ACROSS THE REGION. TEMPERATURES ARE VERY COLD WITH MOST LOCATIONS BELOW ZERO EARLY THIS MORNING WITH SOME LOCATIONS AS COLD AS 20 TO 30 BELOW ZERO. MEZ007>009-NHZ001>003-071045- /O.CAN.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...LITTLETON 435 AM EST WED MAR 7 2007 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL WARNING. $$ MEZ012>014-018>028-NHZ004>010-013-014-071045- /O.CAN.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS... MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER... PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 435 AM EST WED MAR 7 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL ADVISORY. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Mar 6, 1:32 PM EST, 21 minutes earlier.
Area forecast discussion, Mar 6, 1:32 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
132 PM EST TUE MAR 6 2007
.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
TODAYS MAX TEMPERATURES CHALLENGED THE COLDEST DAYTIME TEMPERATURES
OF THE YEAR (IN PORTLAND...THE DAYTIME HIGH WAS ONLY 7 DEGREES ON
JANUARY 26TH).
ANOTHER LAST GASP TO WINTER OVERNIGHT AS TEMPERATURES FALL BELOW
ZERO IN ALL AREAS. RECORD LOW FOR PORTLAND TONIGHT IS -3F (USING
JETPORT DATA). THIS WILL LIKELY FALL IF THE ATMOSPHERE GETS A
CHANCE TO DECOUPLE LATE TONIGHT/EARLY WED MORNING. OVER NORTHERN
SECTIONS...TEMPERATURES TO FALL IN THE -20 TO -25F RANGE. WITH
NORTHWEST WINDS CONTINUING FOR A LEAST THE FIRST PART OF
TONIGHT...WILL ISSUE WIND CHILL WARNINGS FOR THE MOUNTAINS.
ELSEWHERE...WIND CHILL ADVISORIES WILL BE IN EFFECT THROUGH EARLY
WED MORNING (12Z).
BESIDES THE LOW WIND CHILL VALUES...CLOUDS WILL DISSIPATE IN THE
MOUNTAINS THIS EVENING. VERY DRY AIR CONTINUING TO ENTER THE
REGION AS -SHSN WILL CONTINUE TO DISSIPATE.
CLOUDS REENTER THE REGION ON WEDNESDAY WITH AHEAD OF NEXT ARCTIC
BLAST.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
ANOTHER REENFORCING SHOT OF NEAR RECORD BREAKING COLD TO MOVE
ACROSS THE FORECAST AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.
SCATTERED SNOW SHOWERS OR SQUALLS WILL BE ASSOCIATED WITH THIS
ARCTIC AIR BUT MAINLY IN THE MOUNTAINS. HAVE LOWERED MAX TEMPS
FROM GUIDANCE ABOUT 5-10 DEGREES ON THURSDAY SINCE MOST TEMPS WILL
STRUGGLE TO GET OUT OF THE SINGLE NUMBERS TO LOWER TEENS. ON
FRIDAY THE ARCTIC AIR FINALLY BEGINS PULLING OUT AFTER A COLD
START AND TEMPS TO MODERATE SOME. OVER THE WEEKEND A WARMER RETURN
WEST TO SOUTHWEST FLOW ALOFT AND AT THE SURFACE ALLOWS MUCH WARMER
TEMPS TO MOVE INTO THE AREA. SOME MINOR SHORT WAVES MAY BE ENOUGH
TO SET OF A FEW RAIN OR SNOW SHOWERS. EARLY NEXT WEEK A COLD FRONT
TRIES TO SAG SOUTH AND STALL ACROSS CENTRAL NEW ENGLAND AS A WEAK
WAVE MAY TRY TO DEVELOP AND MOVE ALONG THE FRONT...THIS MAY ALLOW
SOME LIGHT PRECIP TO OCCUR...WILL BROAD BRUSH THE SCENARIO SINCE
TIMING AND OTHER UNCERTAINTY DUE TO ANY MINOR SHORT WAVES THAT FAR
OUT IN TIME.
&&
.AVIATION...VFR.
&&
.MARINE...GALES TO CONTINUE FOR MUCH OF THE NIGHT...THEN THE WNW
GRADIENT RELAXES LATE TONIGHT. HEAVY FREEZING SPRAY WILL EFFECT
MARINERS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL WARNING UNTIL 7 AM EST WEDNESDAY FOR MEZ007>009.
WIND CHILL ADVISORY UNTIL 7 AM EST WEDNESDAY FOR MEZ012>014-
018>028.
NH...WIND CHILL WARNING UNTIL 7 AM EST WEDNESDAY FOR NHZ001>003.
WIND CHILL ADVISORY UNTIL 7 AM EST WEDNESDAY FOR NHZ004>010-
013-014.
MARINE...HEAVY FREEZING SPRAY WARNING UNTIL 7 AM EST WEDNESDAY FOR
ANZ150.
GALE WARNING UNTIL 3 AM EST WEDNESDAY FOR ANZ150.
&&Hazardous weather outlook, Mar 6, 1:44 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 144 PM EST TUE MAR 6 2007 MEZ007>009-NHZ001>003-071845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- 144 PM EST TUE MAR 6 2007 ...WIND CHILL WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-018>028-NHZ004>010-013-014-071845- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 144 PM EST TUE MAR 6 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-071845- STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM- 144 PM EST TUE MAR 6 2007 ...GALE WARNING IN EFFECT UNTIL 3 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 1:53 PM EST | Wind Chill Advisory | GYX | Belknap, Carroll, Grafton, Merrimack, Rockingham, Strafford and 1 more | 15 hr |
Nearby
Wind Chill Warnings in Maine, 2007Wind Chill Warnings in New Hampshire, 2007Every wind chill warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.